Do you think there is anything else to remove redness? I am getting medium sized pimples every now and then, but the problem is not the pimple really. The pimple goes away very fast within days, but that redness will last for sooo long. I tried using hydrocorison cream, it doesn't help that much at all. All I really got is just to put skin lotion on the redness and use time. I really need retin A, I even considered buying it online, but I don't know any sources and I'm willing to pay up to 30$ or more for a bottle. Idk what to do anymore, by the time my tane treatment is done within 2-3 months, my face is going to be full of like 20+ red spots at the rate this is going...And what makes me mad as hell is everytime I see my derm hes like "u look fine" and pretty much ups my tane and walks out. Clearly, This is not the case and it makes me mad that he will not comprimise, but I can't just dip on him because its hard to find derms that work with my insurance :l
There's nothing really can be done for the redness except AHA and retin a since they both increase the speed of skin renewals, I don't recommend using them on a large area while on Accutane though.
It's not that big of a difference using retin a anyways, you can do with or without it~ I only use it to make the pimples go away quicker, not for the marks.
And isn't hydrocorison cream a steroid? Be careful when using it! It thins out the skin in the long run~
If your skin isn't really really dry, then maybe invest in a cream/lotion that has 5% AHA to use at night! It should help with the skin flakes/ red marks without much irritations
went to walgreens right after i saw your post and bought a AHA. Its 8% Glycolic and 70% solution. Cost me around 10$. I saw some ok reviews online before I bought it here too. I'm going to apply it to my red spots and "new" forming cystics/pimples. Is this ok? Also, I quit using my hydrocorisone cream. I just don't see it helping what so ever and it indeed is a steroid.
Tane is only making life worse from this point. Before I started tane I had a few pimples, Then 40mg into tane or second month I became to the point of ALMOST clear, so very close...Now Four month in, I can say that tane is not helping me anymore. I take the 80mg pills, but it only makes life so much worse. I break out every other day now and not usually with a small zit, but Now their these giants cysts. Yesterday I broke out with 2 New ones to add. NOw my face has like 15+ red spots randomly. Ugh.. Idk what to do anymore. Bought some AHA, going to see how that pans out. I'm about to even take a week off from the gym, the one place that keeps me at ease, but I can't walk around looking like this anymore.
Just hang in there and let accutane does its job! We all are supposed to break out before it gets better
The AHA sounds nice, just make sure don't put it over open wounds! Also, only use at night time if possible.
For new forming pimples, I recommend putting ice on it for around 5 minutes, multiple times a day. This method always helps decreasing the inflammations for me~
And use your best judgement to determine if you should continue the AHA or not, if you feel tight or burn after 10~20 minutes using the AHA, then maybe u should stop using/decrease the amount
Everything will be fine at the end! Remember you still have 3 months to go on this, there's still tons of rooms for improvements!
Edited by Helton, 08 June 2013 - 02:38 PM.